My 10 years old boy has been suffering from epilepsy last 5 yrs(approx.).But he is now on depakine (200mg/12hrs.) for the last 2+ years.But from his childhood he is not sit in his class room even sometimes house too more than 15 min.(approx.) and moving arround due to hyper active in nature.Almost everyday I RECEIVED a lot of complain from teachers and that is also not good at all for other students of the classroom.Could you please advice me about treatment/medicine for quick recovery of that situation.He have no seizers.Is depakine also cure that hyper activity?If yes then what is the minimum level should maintain of valporic acid level.Or you have some other suggestions.
From what are saying the medicine has stopped his seizures,but he is still hipper. I myself would be happy that the seizures are gone.
Do the School that you son goes to know much about children who have seizures and what it can do to them and how to work with him .
My son has seizures and know medicine has stopped the seizures.Beside all the medicine that my son takes for seizures the doctor and I started him on blood pressure medicine to help him relax.But before you should try that I would try giving him Vitamin B6 and Omega 3-6-9 these Vitamins help there brain .And has helped my son with his School work.My son also has a teacher who comes out for 2 hours a day after she gets out of working with the children at school,because at this time it is best for my son not to go to school.
Now what ever you do don't put your son on any medicines that they use for add or adhd.They can make things worse and even cause seizures.
Dose your son get any extra help at School ? Or in special classes?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.